MathSciNet Relay Station
MathSciNet bibliographic data
MR743674 16A72 (14L30 17B20 20C07 20H25)
Farkas, Daniel R. Multiplicative invariants. Enseign. Math. (2) 30 (1984), no. 1-2, 141–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement